MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0340
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cardiac Arrest (1762); Osteolysis (2377)
Date of Event 06/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 94 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear and osteolysis of the femoral component.Revision surgery operative notes were provided.The surgeon performed a revision of the tibial polyethylene and femoral component.There were no surgical complications; however, at the end of the case during closure, the patient went into cardiopulmonary arrest.The patient was kept intubated and taken care of by anesthesia for transfer by squad.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) - 02-012-45-4040 - logc tibial fit tray cem sz 4f / 4t; (b)(6) - 200-02-35 - three peg patella 35mm; (b)(6) - 204-34-02 - fluted stem extension 25l x 14 mm; (b)(6) - 204-70-00 - tibial stem ext.Screw.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01444.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, osteolysis, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and further patient medical history was not available.The cause of the reported cardiac arrest cannot be determined but there is no indication of a relationship with the devices; however, cardiovascular risks associated with general surgery are noted in the product labeling (ifu 700-096-004 rev t).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21526560
Report Number1038671-2025-01425
Device Sequence Number8335004
Product Code JWH
UDI-Device Identifier10885862001252
UDI-Public10885862001252
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2020
Device Catalogue Number02-010-01-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date05/08/2025
Date Device Manufactured06/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale